# SDR SWIA202265114

- Difficulty date: January 5, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 40,492 hours, 39,999 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  PAX DOOR AFT STAIR RISER DRAG ANGLE IS CRACKED AT THE DOOR ASSISTPULLEY BRACKETREMOVED AND REPLACED PAX DOOR AFT DRAG ANGLE. REF:  CRJ200 SRM 51-42-06 AND CRJ200 SRM 51-42-13
